# SDR DALA2021052302849

- Difficulty date: May 23, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 645-665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING INSPECTION MAINTANCE FOUND CORROSION LEVEL 2 ON LH SIDE PLATE FROM STA 645 TO 665 AT FWD CARGO COMPARTMENT AND REPAIRED PER SRM 53-00-53. (LP 1817097)
